Alert archive / Wyoming / Tornado Warnings in 2015
Tornado Warning 3, NWS Rapid City, SD
NWS Rapid City, SD issued this tornado warning at Jun 17, 2015, 9:13 PM MDT for Crook County, Wyoming; Lawrence County, South Dakota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 9:13 PM MDT (03:13 UTC)
- Expired
- Jun 17, 2015, 9:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lawrence County, SD, Crook County, WY
The radar
The Rapid City radar (KUDX), 97 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 5:39 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 3.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
376
WFUS53 KUNR 180313
TORUNR
SDC081-WYC011-180345-
/O.NEW.KUNR.TO.W.0003.150618T0313Z-150618T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
913 PM MDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LAWRENCE COUNTY IN WEST CENTRAL SOUTH DAKOTA...
EAST CENTRAL CROOK COUNTY IN NORTHEASTERN WYOMING...
* UNTIL 945 PM MDT
* AT 913 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BEULAH...OR 9 MILES WEST OF SPEARFISH...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SPEARFISH AND SPEARFISH CANYON AROUND 930 PM MDT.
LEAD AND CENTRAL CITY AROUND 940 PM MDT.
THIS INCLUDES...
INTERSTATE 90 IN SOUTH DAKOTA NEAR MILE MARKER 1...NEAR MILE MARKER
7...AND BETWEEN MILE MARKERS 11 AND 18.
INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 206 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4445 10412 4456 10409 4448 10371 4432 10379
TIME...MOT...LOC 0313Z 297DEG 35KT 4449 10405
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
RUDGE2 follow-up statements
446
WWUS53 KUNR 180330
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
930 PM MDT WED JUN 17 2015
WYC011-180337-
/O.CAN.KUNR.TO.W.0003.000000T0000Z-150618T0345Z/
CROOK WY-
930 PM MDT WED JUN 17 2015
...THE TORNADO WARNING FOR EAST CENTRAL CROOK COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
WEST CENTRAL SOUTH DAKOTA.
LAT...LON 4441 10402 4455 10402 4448 10371 4432 10379
TIME...MOT...LOC 0327Z 288DEG 26KT 4450 10392
$$
SDC081-180345-
/O.CON.KUNR.TO.W.0003.000000T0000Z-150618T0345Z/
LAWRENCE SD-
930 PM MDT WED JUN 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR
NORTHWESTERN LAWRENCE COUNTY...
AT 927 PM MDT...A POSSIBLE TORNADO WAS LOCATED NEAR SPEARFISH...
MOVING EAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...PUBLIC REPORT...TORNADO POSSIBLE.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
SPEARFISH AROUND 935 PM MDT.
THIS INCLUDES INTERSTATE 90 IN SOUTH DAKOTA NEAR MILE MARKER 2...
BETWEEN MILE MARKERS 6 AND 8...AND BETWEEN MILE MARKERS 11 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS POSSIBLY ON THE GROUND. TAKE COVER NOW!
MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4441 10402 4455 10402 4448 10371 4432 10379
TIME...MOT...LOC 0327Z 288DEG 26KT 4450 10392
TORNADO...OBSERVED
HAIL...1.00IN
$$
RUDGE578
WWUS53 KUNR 180345
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
945 PM MDT WED JUN 17 2015
SDC081-180355-
/O.EXP.KUNR.TO.W.0003.000000T0000Z-150618T0345Z/
LAWRENCE SD-
945 PM MDT WED JUN 17 2015
...THE TORNADO WARNING FOR NORTHWESTERN LAWRENCE COUNTY HAS
EXPIRED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
WEST CENTRAL SOUTH DAKOTA.
LAT...LON 4441 10402 4455 10402 4448 10371 4432 10379
TIME...MOT...LOC 0343Z 297DEG 35KT 4450 10392
$$
RUDGEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:03 PM MDT, 7 hours 10 minutes earlier.
Area forecast discussion, Jun 17, 2:03 PM MDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 203 PM MDT WED JUN 17 2015 .SHORT TERM...THIS EVENING THROUGH THURSDAY NIGHT ISSUED AT 201 PM MDT WED JUN 17 2015 WATER VAPOR IMAGERY SHOWS NEAR ZONAL FLOW CONTINUING TODAY. SEVERAL WAVES ARE CROSSING THE NRN ROCKIES ATTM PUSHING INTO CNTRL MT. SURFACE ANALYSIS SHOWS HIGH PRES ACROSS THE CNTRL DAKOTAS WITH RETURN FLOW SETTING UP ACROSS NE WY/FAR WRN SD. TEMPS HAVE RISEN INTO THE 70S...AND WITH GOOD THETA E ADVECTION...DEWPOINTS HAVE RISEN FROM THE UPPER 40S/LOW 50S THIS MORNING TO AROUND 60. UPPER WAVE WILL CROSS THE REGION THIS AFTN AND TONIGHT. CONVECTION IS EXPECTED TO DEVELOP LATER THIS AFTN ACROSS THE BLKHLS AREA BEFORE MOVING OUT INTO THE PLAINS. SHORT RANGE MODELS ARE SHOWING SOME DIMINISHING WITH THESE STORMS...BUT LOOKS LIKE AN MCS WILL MOVE IN FROM MT LATER THIS EVNG. PLENTY OF CAPE/SHEAR FOR SUPERCELL DEVELOPMENT THE NEXT SEVERAL HOURS WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. AS THE MCS MOVES ACROSS THE FAR NE WY AREA INTO THE WRN SD PLAINS...LOOKS LIKE THE THREAT WILL TRANSITION MORE TOWARD A WIND THREAT AS THE MCS POTENTIALLY BOWS OUT. THERE ARE DIFFERENCES IN THE TIMING OF THIS SYSTEM...WITH THE HRRR THE FASTER SOLUTION COMPARED TO THE 4KM NAM. COULD SEE LINGERING PRECIP EARLY THU MRNG...BUT MAJORITY OF THE CONVECTION WILL BE DONE LATE TONIGHT AS IT MOVES SE INTO NEB. THE NEXT ROUND OF STORMS ARE EXPECTED THU AFTN/NIGHT AS A SERIES OF WAVES PUSH THROUGH THE DAKOTAS WITHIN THE PERSISTENT ZONAL FLOW. DEEP MOISTURE ADVECTION IS EXPECTED FOR THE SECOND HALF OF THE DAY AS A SURFACE LOW STRENGTHENS NEAR THE WY/MT BORDER. CAPE AND SHEAR WILL BE HIGH ENOUGH FOR SOME SUPERCELL DEVELOPMENT. THROUGH THU NIGHT...BETTER CHANCES FOR STORMS TRANSITION TOWARD NW SD AS A STRONG WAVE CROSSES MT TO THE ND/SD BORDER. THIS COULD BRING AN MCS ACROSS NW SD THROUGH LATE NIGHT HOURS. .LONG TERM...FRIDAY THROUGH WEDNESDAY ISSUED AT 201 PM MDT WED JUN 17 2015 NEARLY ZONAL UPPER FLOW WILL CONTINUE THROUGH THE EXTENDED PERIOD...WITH SHORTWAVES PERIODICALLY PASSING THROUGH THE REGION....KEEPING THE CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE FORECAST. A SURFACE LOW WILL DEEPEN OVER SOUTHEASTERN MT/EASTERN WY BEFORE SLOWLY PUSHING EAST ON FRIDAY. MOISTURE WILL CONVERGE ALONG THE SURFACE BOUNDARY...AND MLCAPE VALUES WILL RISE TO 3000-4000 J/KG ACROSS CENTRAL SD. BEST 0-6KM SHEAR OF 50-60 KTS WILL BE ACROSS THE NORTHERN HALF OF THE CWA. THESE INGREDIENTS COMBINED WITH WEAK UPPER LEVEL ENERGY WILL CREATE CHANCES FOR SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON INTO FRIDAY NIGHT...SOME OF WHICH MAY BE SEVERE. MARGINAL CAPE AND EXCELLENT SHEAR ACROSS THE BLACK HILLS AND SOUTHWESTERN SD ON SATURDAY...ALONG WITH ANOTHER WEAK SHORTWAVE...MAY ALLOW FOR MORE STRONG TO SEVERE THUNDERSTORMS THERE. MODELS CONTINUE TO HINT AT A WEAK RIDGE DEVELOPING SUNDAY INTO MONDAY WITH LESSER CHANCES OF PRECIP THEN. NORTHERN PLAINS WILL THEN BE UNDER SOUTHWEST FLOW BY LATE TUESDAY AS THE RIDGE SHIFTS EASTWARD...WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL BE ABOVE AVERAGE ON FRIDAY AS THE THERMAL RIDGE AXIS SHIFTS EASTWARD. SATURDAY AND SUNDAY WILL BE COOLER...BUT HIGHS WILL BE AROUND AVERAGE. MONDAY AND TUESDAY WILL ONCE AGAIN BE WARM WITH UPPER 70S TO UPPER 80S ACROSS MOST OF THE REGION. COOLER WEATHER IS EXPECTED WEDNESDAY...FOLLOWING A COLD FRONT. && .AVIATION...FOR THE 18Z TAFS THROUGH 18Z THURSDAY ISSUED AT 201 PM MDT WED JUN 17 2015 SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE BLACK HILLS THIS AFTERNOON AND ACROSS THE ENTIRE AREA TONIGHT. SCT MVFR CIGS/VSBY IS EXPECTED NEAR THUNDERSTORMS. STRONG THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND STRONG WIND GUSTS THIS EVENING INTO TONIGHT. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...13 LONG TERM...POJORLIE AVIATION...POJORLIE
Hazardous weather outlook, Jun 17, 6:46 AM MDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 646 AM MDT WED JUN 17 2015 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-181300- HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY- SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS- CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER-SHANNON- JACKSON-BENNETT-MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHERN CAMPBELL- SOUTHERN CAMPBELL-WESTERN CROOK-WYOMING BLACK HILLS-WESTON- NORTHEASTERN CROOK- 646 AM MDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS NORTHEAST WYOMING AND MUCH OF WESTERN SOUTH DAKOTA AS THE NEXT DISTURBANCE CROSSES THE AREA. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS FROM ANY SEVERE STORMS. AN ISOLATED TORNADO AND HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DAILY CHANCES FOR THUNDERSTORMS CAN BE EXPECTED FOR THE REST OF THE WEEK ACROSS THE AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA DURING THE AFTERNOON AND EVENING HOURS ON THURSDAY AND FRIDAY. THE MAIN THREATS FROM ANY SEVERE STORMS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Local storm report, Jun 17, 8:06 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RAPID CITY SD
806 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST 8 NW ROCKYPOINT 44.99N 105.20W
06/17/2015 M63.00 MPH CAMPBELL WY TRAINED SPOTTER
&&Local storm report, Jun 17, 8:21 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
821 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST 4 N WESTON 44.69N 105.33W
06/17/2015 E60 MPH CAMPBELL WY PUBLIC
0816 PM HAIL 4 N WESTON 44.69N 105.33W
06/17/2015 E1.50 INCH CAMPBELL WY PUBLIC
&&
MCKEMYLocal storm report, Jun 17, 8:29 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
829 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 E WESTON 44.63N 105.31W
06/17/2015 E2.00 INCH CAMPBELL WY TRAINED SPOTTER
&&
MCKEMYLocal storm report, Jun 17, 8:44 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
844 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST HULETT 44.68N 104.60W
06/17/2015 M74 MPH CROOK WY FIRE DEPT/RESCUE
SOME TREE DAMAGE IN TOWN.
&&Local storm report, Jun 17, 8:46 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
846 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 5 E HULETT 44.68N 104.50W
06/17/2015 E60 MPH CROOK WY TRAINED SPOTTER
0845 PM HAIL 5 E HULETT 44.68N 104.50W
06/17/2015 E1.00 INCH CROOK WY TRAINED SPOTTER
&&
MCKEMYSpecial weather statement, Jun 17, 8:56 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 856 PM MDT WED JUN 17 2015 SDZ042-180330- SHANNON SD- 856 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHANNON COUNTY UNTIL 930 PM MDT... AT 856 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SLIM BUTTE...OR 14 MILES NORTH OF CHADRON...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OGLALA AND SLIM BUTTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN SOUTH DAKOTA. LAT...LON 4313 10300 4327 10274 4300 10256 4300 10298 TIME...MOT...LOC 0256Z 230DEG 32KT 4303 10294 CARSTENS
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:35 PM MDT | Severe Thunderstorm Warning | UNR | Campbell | 55 min |
| Jun 17, 8:01 PM MDT | Severe Thunderstorm Warning | UNR | Campbell, Crook | 59 min |
| Jun 17, 8:08 PM MDT | Severe Thunderstorm Warning | UNR | Campbell, Crook | 67 min |
| Jun 17, 8:43 PM MDT | Severe Thunderstorm Warning | UNR | Crook | 62 min |
| Jun 17, 9:06 PM MDT | Severe Thunderstorm Warning | UNR | Crook, Weston | 39 min |
| Jun 17, 9:12 PM MDT | Flash Flood Warning | UNR | Campbell, Crook | 5 hr |
| Jun 17, 9:49 PM MDT | Severe Thunderstorm Warning | UNR | Weston | 41 min |
| Jun 17, 10:04 PM MDT | Special Weather Statement | UNR | Weston | 26 min |
| Jun 17, 10:08 PM MDT | Flash Flood Warning | UNR | Weston | 3 hr |
| Jun 17, 10:28 PM MDT | Severe Thunderstorm Warning | UNR | Campbell, Weston | 47 min |
| Jun 17, 6:18 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 42 min |
| Jun 17, 6:58 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 24 min |
| Jun 17, 8:56 PM MDT | Special Weather Statement | UNR | Oglala Lakota | 34 min |
| Jun 17, 9:04 PM MDT | Severe Thunderstorm Warning | UNR | 24 min | |
| Jun 17, 9:41 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade, Pennington | 64 min |
| Jun 17, 10:19 PM MDT | Special Weather Statement | UNR | Oglala Lakota | 26 min |
| Jun 17, 10:23 PM MDT | Severe Thunderstorm Warning | UNR | Pennington | 52 min |
| Jun 17, 10:27 PM MDT | Severe Thunderstorm Warning | UNR | 33 min | |
| Jun 17, 10:44 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Meade, Pennington | 61 min |
| Jun 17, 10:48 PM MDT | Areal Flood Advisory | UNR | Pennington | 3 hr |
| Jun 17, 10:51 PM MDT | Severe Thunderstorm Warning | UNR | 39 min | |
| Jun 17, 11:16 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River | 44 min |
| Jun 17, 11:25 PM MDT | Severe Thunderstorm Warning | UNR | Bennett | 39 min |
| Jun 17, 11:42 PM MDT | Special Weather Statement | UNR | Oglala Lakota | 48 min |
| Jun 17, 11:52 PM MDT | Special Weather Statement | UNR | Fall River | 38 min |
| Jun 18, 12:06 AM MDT | Severe Thunderstorm Warning | UNR | 39 min | |
| Jun 18, 12:15 AM MDT | Severe Thunderstorm Warning | UNR | Bennett, Jackson | 60 min |
| Jun 18, 12:52 AM MDT | Severe Thunderstorm Warning | UNR | Bennett, Jackson | 38 min |
| Jun 18, 1:26 AM MDT | Special Weather Statement | UNR | Todd | 49 min |
| Jun 18, 6:26 AM MDT | Areal Flood Warning | UNR | Pennington | 9 hr |
| Jun 18, 8:01 AM MDT | Areal Flood Warning | UNR | 36 hr |
Nearby
Tornado Warnings in Wyoming, 2015Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.